# SDR WX0A2020091473575

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 49,554 hours, 35,732 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEVED UNCOMMANDED EVAC HORN IN CRUISE.  RESET PER QRH RESET TABLE, RESET SUCCESSFUL.  INFO ONLY
